# SDR ABXA010576

- Difficulty date: October 23, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- Aircraft time: 40,466 hours, 60,923 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Rib
- Part number: 99184201
- Condition: Cracked
- Location: Xfs 77
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB WAS CRACKED AT XFS 77. REPAIRED RIB EDGE IAW DC-9 SRM 55-01. PROTECTED AREA AGAINST CORROSION IAW DC-9 SRM 51-10-3.
